Alert archive / Wisconsin / River Flood Warnings in 2010
River Flood Warning 30, NWS Twin Cities, MN
NWS Twin Cities, MN issued this river flood warning at Aug 13, 2010, 9:46 AM CDT for Buffalo County, Pepin County, Wisconsin. It took effect at Aug 17, 2010, 7:00 AM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Aug 13, 2010, 9:46 AM CDT (14:46 UTC)
- In effect from
- Aug 17, 2010, 7:00 AM CDT
- Expired
- Aug 17, 2010, 12:25 AM CDT
- In force
- Issued by
- NWS Twin Cities, MN
- Flood severity
- Minor
Counties Buffalo County, WI, Pepin County, WI
The radar
The La Crosse radar (KARX), 91 km from the middle of the area, began a volume at 14:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Chippewa River (WI) at Durand (DURW3).
- Action stage
- 12 ft
- Minor stage
- 13 ft
- Moderate stage
- 15.5 ft
- Major stage
- 17 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05369500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
576 WGUS43 KMPX 131446 FLWMPX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 946 AM CDT FRI AUG 13 2010 ...THE NATIONAL WEATHER SERVICE IN CHANHASSEN HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN WISCONSIN... CHIPPEWA RIVER AT CHIPPEWA RIVER AT DURAND AFFECTING BUFFALO AND PEPIN COUNTIES .THIS RIVER FORECAST IS BASED ON OBSERVED PRECIPITATION OF 3 TO 5 INCHES OVER THE PAST 24 HOURS AND FORECAST PRECIPITATION OF 1 INCH IN THE NEXT 24 HOURS. HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN PREDICTED. THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS THROUGH FLOODED AREAS. TURN AROUND...DON'T DROWN. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL RADIO OR TV STATION FOR THE LATEST INFORMATION CONCERNING THIS FLOOD EVENT. && WIC011-091-142046- /O.NEW.KMPX.FL.W.0030.100816T0130Z-100819T1200Z/ /DURW3.1.ER.100816T0130Z.100817T0600Z.100818T1800Z.NR/ 946 AM CDT FRI AUG 13 2010 THE NATIONAL WEATHER SERVICE IN CHANHASSEN HAS ISSUED A * FLOOD WARNING FOR THE CHIPPEWA RIVER AT CHIPPEWA RIVER AT DURAND. * FROM SUNDAY EVENING TO THURSDAY MORNING. * AT 9:00 AM FRIDAY THE STAGE WAS 10.9 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY SUNDAY EVENING AND CONTINUE TO RISE TO NEAR 15.0 FEET BY EARLY TUESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY EARLY AFTERNOON. * IMPACT...AT 16.5 FEET...THE MAIN HIGHWAY ON THE NORTH APPROACH TO THE BRIDGE ACROSS THE CHIPPEWA RIVER MAY FLOOD. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 15.2 FEET ON SEP 11 1938. $$
4 follow-up statements
972 WGUS83 KMPX 141358 FLSMPX FLOOD STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 858 AM CDT SAT AUG 14 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN... CHIPPEWA RIVER AT DURAND AFFECTING BUFFALO AND PEPIN COUNTIES .OVERVIEW... THIS RIVER FORECAST IS BASED ON OBSERVED PRECIPITATION OF 3 TO 5 INCHES OVER THE PAST 48 HOURS AND FORECAST PRECIPITATION OF LESS THAN AN 1 INCH IN THE NEXT 24 HOURS. HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN PREDICTED. THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS THROUGH FLOODED AREAS. TURN AROUND...DON'T DROWN. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL RADIO OR TV STATION FOR THE LATEST INFORMATION CONCERNING THIS FLOOD EVENT. && WIC011-091-151958- /O.EXT.KMPX.FL.W.0030.100817T0600Z-100818T1200Z/ /DURW3.1.ER.100817T0600Z.100817T0600Z.100817T1800Z.NO/ 858 AM CDT SAT AUG 14 2010 THE FLOOD WARNING CONTINUES FOR THE CHIPPEWA RIVER AT DURAND. * AT 8:00 AM SATURDAY THE STAGE WAS 10.1 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE EARLY TUESDAY MORNING. * IMPACT...AT 16.5 FEET...THE MAIN HIGHWAY ON THE NORTH APPROACH TO THE BRIDGE ACROSS THE CHIPPEWA RIVER MAY FLOOD. * IMPACT...AT 13.0 FEET...THE BASEMENTS OF WAREHOUSES ALONG THE RIVER BEGIN TO FLOOD. * IMPACT...AT 12.5 FEET...THE NORTH SHORE HIGHWAY BEGINS TO FLOOD. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 12.7 FEET ON APR 28 2008. $$
031 WGUS83 KMPX 151334 FLSMPX FLOOD STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 834 AM CDT SUN AUG 15 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN... CHIPPEWA RIVER AT DURAND AFFECTING BUFFALO AND PEPIN COUNTIES .OVERVIEW... THIS RIVER FORECAST IS BASED ON OBSERVED PRECIPITATION OVER THE PAST 72 HOURS AND FORECAST PRECIPITATION OF LESS THAN AN 1 INCH IN THE NEXT 24 HOURS. HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN PREDICTED. THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS THROUGH FLOODED AREAS. TURN AROUND...DON'T DROWN. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL RADIO OR TV STATION FOR THE LATEST INFORMATION CONCERNING THIS FLOOD EVENT. && WIC011-091-161934- /O.EXT.KMPX.FL.W.0030.100817T1200Z-100818T1200Z/ /DURW3.1.ER.100817T1200Z.100817T1200Z.100817T1800Z.NO/ 834 AM CDT SUN AUG 15 2010 THE FLOOD WARNING CONTINUES FOR THE CHIPPEWA RIVER AT DURAND. * AT 7:00 AM SUNDAY THE STAGE WAS 10.3 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE TUESDAY MORNING. * IMPACT...AT 16.5 FEET...THE MAIN HIGHWAY ON THE NORTH APPROACH TO THE BRIDGE ACROSS THE CHIPPEWA RIVER MAY FLOOD. * IMPACT...AT 13.0 FEET...THE BASEMENTS OF WAREHOUSES ALONG THE RIVER BEGIN TO FLOOD. * IMPACT...AT 12.5 FEET...THE NORTH SHORE HIGHWAY BEGINS TO FLOOD. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 12.7 FEET ON APR 28 2008. $$
104 WGUS83 KMPX 161442 FLSMPX FLOOD STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 942 AM CDT MON AUG 16 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN.. CHIPPEWA RIVER AT DURAND AFFECTING BUFFALO AND PEPIN COUNTIES .OVERVIEW... THIS RIVER FORECAST IS BASED ON OBSERVED PRECIPITATION OVER THE PAST 72 HOURS AND FORECAST PRECIPITATION OF LESS THAN AN 1 INCH IN THE NEXT 24 HOURS. HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN PREDICTED. THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS THROUGH FLOODED AREAS. TURN AROUND...DON'T DROWN. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL RADIO OR TV STATION FOR THE LATEST INFORMATION CONCERNING THIS FLOOD EVENT. && WIC011-091-172042- /O.CON.KMPX.FL.W.0030.100817T1200Z-100818T1200Z/ /DURW3.1.ER.100817T1200Z.100817T1200Z.100817T1800Z.NO/ 942 AM CDT MON AUG 16 2010 THE FLOOD WARNING CONTINUES FOR THE CHIPPEWA RIVER AT DURAND. * AT 8:00 AM MONDAY THE STAGE WAS 11.1 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE TOMORROW MORNING. * IMPACT...AT 16.5 FEET...THE MAIN HIGHWAY ON THE NORTH APPROACH TO THE BRIDGE ACROSS THE CHIPPEWA RIVER MAY FLOOD. * IMPACT...AT 13.0 FEET...THE BASEMENTS OF WAREHOUSES ALONG THE RIVER BEGIN TO FLOOD. * IMPACT...AT 12.5 FEET...THE NORTH SHORE HIGHWAY BEGINS TO FLOOD. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 12.7 FEET ON APR 28 2008. $$
582 WGUS83 KMPX 170525 FLSMPX FLOOD STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1225 AM CDT TUE AUG 17 2010 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN WISCONSIN... CHIPPEWA RIVER AT DURAND AFFECTING BUFFALO AND PEPIN COUNTIES .OVERVIEW... THE CHIPPEWA RIVER AT DURAND HAS CRESTED BELOW FLOOD STAGE AND WILL CONTINUE TO SLOWLY FALL OVER THE NEXT SEVERAL DAYS. && WIC011-091-170555- /O.CAN.KMPX.FL.W.0030.000000T0000Z-100818T1200Z/ /DURW3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1225 AM CDT TUE AUG 17 2010 THE FLOOD WARNING IS CANCELLED FOR THE CHIPPEWA RIVER AT DURAND. * AT 11:00 PM MONDAY THE STAGE WAS 11.1 FEET. * FLOOD STAGE IS 13.0 FEET. * FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 11.1 FEET. THE RIVER WILL FALL TO 10.4 FEET BY TUESDAY MORNING. * IMPACT...AT 13.0 FEET...THE BASEMENTS OF WAREHOUSES ALONG THE RIVER BEGIN TO FLOOD. * IMPACT...AT 12.5 FEET...THE NORTH SHORE HIGHWAY BEGINS TO FLOOD. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 12.7 FEET ON APR 28 2008. $$ ERICKSEN
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this river flood warning went out at Aug 13, 6:46 AM CDT, 3 hours earlier.
Area forecast discussion, Aug 13, 6:46 AM CDT, 3 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
646 AM CDT FRI AUG 13 2010
.DISCUSSION...
VERY STRONG MOISTURE TRANSPORT IN THE WARM ADVECTION ZONE OVER
SOUTHERN MINNESOTA LOOKS TO CONTINUE THROUGH AROUND 6 AM. HAVE
ISSUED NUMEROUS FLASH FLOOD WARNINGS AND MAY NEED TO WATCH AREAS
OF WISCONSIN THAT RECEIVED THE FLOODING A COUPLE DAYS AGO. SHOULD
GET A BRIEF BREAK IN THE ACTION AFTER THE CURRENT MCS SLOWLY
WEAKENS OVER WI. THE WARM FRONT WILL STILL BE IN PLACE THIS MORNING
IN THE VCNTY OF SOUTHERN MN SO THIS WILL BE A FOCUS AS THE UPPER
TROUGH PUSHES IN THIS AFTERNOON. THE GFS IS FASTER IN BRINGING THE
ENTIRE FRONTAL SYSTEM THROUGH BUT THERE IS AGREEMENT IN A BAND OF
STRONGER 500 MB WINDS NOSING ACROSS THE AREA WITH EVEN A HINT OF
COUPLING BETWEEN THE SEGMENTS. THE LOW LEVEL FLOW SI FORECAST TO
BE SOMEWHAT STRONGER JUST TO THE SOUTH OF THE CWA OVER BY
EVENING...WHICH ALSO DIRECTS SOME OF THE MOISTURE TRANSPORT INTO
SE MN AND WEST CENTRAL WI. WILL HOWEVER...ADD ABOUT 3 COUNTIES IN
SOUTH CENTRAL MN TO THE CURRENT FLOOD WATCH. THE STRONG MID LEVEL
WINDS WILL CONTINUE TO PROVIDE ADEQUATE DEEP LAYER SHEAR FOR
SEVERE IN SE MN AND WEST CENTRAL WI BUT THE DEEPER INSTABILITY IN
THAT 4K-6K ML MUCAPE RANGE IS FORECAST TO BE MORE INTO IOWA LATE
THIS AFTERNOON. IT DOES HOWEVER... LOOK LIKE THE 850 MB WINDS
WILL BACK A BIT IN THE AFTERNOON TO PROVIDE A DECENT CROSS OVER BUT
NOT AS STRONG AS TONIGHT.
THE SYSTEM DOES LOOK LIKE IT SHOULD BE MOSTLY OUT OF THE AREA AFTER
MIDNIGHT...AT LEAST THE FLOOD THREAT...SO WILL LET THE WATCH GO AT
THAT TIME.
NOT MUCH CHANGE IN CURRENT FORECAST IN LATER PERIODS.
&&
.AVIATION.../12Z TAF ISSUANCE/
AVIATION CONCERNS DEAL WITH THE FIRST 6 HRS AS NUMEROUS BOUNDARIES
AND THUNDERSTORMS ACROSS THE AREA WILL CAUSE PROBLEMS WITH
CEILINGS/VSBYS AND VRB WNDS. ALTHOUGH THERE WILL BE A CLUSTER OF
TSRA AT STC BY 12Z...AND AT MSP/RNH BETWEEN 14-15Z. OTHERWISE 12Z
TAFS WILL BE CONCENTRATED IN THE FIRST 6 HRS DUE TO PROBLEMS
RELATED TO THE VCTS.
INITIALLY...WILL BE HOLDING ONTO TSRA AT STC/MSP/RHN/EAU...WITH
ONLY CBS AT AXN/RWF. TSRA/SHRA IN SD/NE WILL LIKELY BEGIN TO
AFFECT WESTERN MN DURING THE MID/LATE MORNING HRS.
HOWEVER...INCREASING CAP WILL LIKELY DECREASE THE TSRA COVERAGE AT
LEAST UNTIL AFT 18Z AS A COLD FRONT MOVES ACROSS THE AREA.
CONFIDENCE IS LOW FOR BOTH AXN/RWF DUE TO THIS REASON BEFORE 18Z.
AS FOR STC/RNH/MSP/EAU...ONGOING TSRA WILL BEGIN TO DECREASE BY
15Z...WITH ONLY VCSH THRU THE EARLY AFTN. MORE ACTIVITY WILL
LIKELY DEVELOP ALONG THE COLD FRONT LATER THIS AFTN FOR EASTERN
MN/WESTERN WI. HOWEVER...PIN-POINTING THE EXACT LOCATION AND
INTENSITY WILL BE PROBLEMATIC...SO LEFT OUT ANY TEMPORARY
CONDITIONS FOR THIS REASON. UPDATES WILL LIKELY OCCUR AS MORE
INFORMATION ON REGIONAL RADAR AND SHORT TERM MODELS DEVELOP.
BETWEEN 00-06Z/14... MOST OF THE ACTIVITY WILL BE CONCENTRATED IN
FAR EASTERN MN/WESTERN WI WITH MOST AREAS IN THE WESTERN FA...VFR
WITH LOWER CEILINGS DEVELOPING DURING THE EVENING/OVERNIGHT PERIOD
IN FG/BR AND LIFR CEILINGS.
MSP...CLUSTER OF TSRA WEST OF STC WILL AFFECT THE AIRPORT BETWEEN
14-15Z WITH VRB WNDS AND CEILINGS ARND 2000 FT. OTHERWISE...EXPECT
AN EAST TO SOUTHEAST WND...BECOMING MORE S/SE DURING THE MID/LATE
MORNING...THEN S/SW DURING THE AFTN AS A COLD FRONT NEARS THE
AREA. CBS/TSRA WILL BE LIKELY IN THE AFTN ALONG AND AHEAD OF THIS
COLD FRONT. TIMING REMAINS A PROBLEM AND WILL UPDATE AS NEEDED.
DID NOT WANT TO ADD ANY MORE INFORMATION TO MSP TAF AFT 21Z...BUT
MORE THAN LIKELY CBS/TSRA WILL LIKELY END BETWEEN 00Z-03Z/14.
FG/BR WILL LIKELY BE A PROBLEM BY THE LATE EVENING/OVERNIGHT
PERIOD DUE TO LOW LEVEL MOISTURE AND WNDS LIGHTENING UP. LATER
SHIFTS CAN UPDATE AS NEEDED. ..JLT..
&&
.MPX WATCHES/WARNINGS/ADVISORIES...
MN...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR FREEBORN-GOODHUE-
STEELE.
WI...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR BARRON-CHIPPEWA-DUNN-
EAU CLAIRE-PEPIN-PIERCE-RUSK-ST. CROIX.
&&
JPR/JLTHazardous weather outlook, Aug 13, 7:41 AM CDT, 2 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 741 AM CDT FRI AUG 13 2010 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 141245- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 741 AM CDT FRI AUG 13 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT A STRONG LOW PRESSURE TROUGH WILL BE MOVING INTO MINNESOTA TODAY WITH MORE SEVERE THUNDERSTORMS POSSIBLE. THE GREATEST RISK OF SEVERE THUNDERSTORMS WILL LIKELY BE THIS AFTERNOON AND EARLY TONIGHT...BUT A FEW STRONG STORMS COULD DEVELOP THIS MORNING. AREAS UNDER THE GREATEST RISK OF SEVERE WEATHER WILL BE EAST OF A LINE FROM ST CLOUD...TO MANKATO AND BLUE EARTH. IF A WARM FRONTAL BOUNDARY ACROSS FAR SOUTHERN MINNESOTA REMAINS IN PLACE THIS AFTERNOON...THERE MAY BE RISK OF TORNADOES ACROSS THAT AREA. IN ADDITION...MORE TORRENTIAL RAIN IS POSSIBLE OVER SOUTHEAST MINNESOTA AND WEST CENTRAL WISCONSIN. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ISOLATED THUNDERSTORMS ARE POSSIBLE ON SATURDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON AND EVENING OVER PARTS OF SOUTH CENTRAL AND SOUTHEAST MINNESOTA INTO WEST CENTRAL WISCONSIN.
In the hours before
Local storm report, Aug 13, 8:00 AM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
800 AM CDT FRI AUG 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN 3 WSW MARYSTOWN 44.70N 93.59W
08/13/2010 E3.90 INCH SCOTT MN TRAINED SPOTTER
&&
JLTLocal storm report, Aug 13, 8:01 AM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
801 AM CDT FRI AUG 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN 11 SW LITCHFIELD 45.02N 94.71W
08/13/2010 M2.25 INCH MEEKER MN TRAINED SPOTTER
&&
JLTLocal storm report, Aug 13, 8:16 AM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
816 AM CDT FRI AUG 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1118 PM FLASH FLOOD GRANITE FALLS 44.81N 95.54W
08/12/2010 CHIPPEWA MN LAW ENFORCEMENT
ROAD CLOSED...KNEE DEEP WATER ON U.S. HWY 212 WESTERN
RENVILLE COUNTY.
1130 PM HAIL SACRED HEART 44.78N 95.35W
08/12/2010 E0.75 INCH RENVILLE MN TRAINED SPOTTER
1130 PM FLASH FLOOD SACRED HEART 44.78N 95.35W
08/12/2010 RENVILLE MN TRAINED SPOTTER
STREET FLOODING.
1143 PM HAIL SACRED HEART 44.78N 95.35W
08/12/2010 E0.75 INCH RENVILLE MN TRAINED SPOTTER
1157 PM HAIL BUTTERFIELD 43.96N 94.79W
08/12/2010 E1.00 INCH WATONWAN MN BROADCAST MEDIA
1208 AM HAIL BUTTERFIELD 43.96N 94.79W
08/13/2010 E1.00 INCH WATONWAN MN BROADCAST MEDIA
1221 AM FLASH FLOOD OLIVIA 44.78N 95.00W
08/13/2010 RENVILLE MN LAW ENFORCEMENT
10 TO 12 INCHES WATER ON ROADS AROUND TOWN AND ALSO
WESTERN RENVILLE COUNTY.
1221 AM FLASH FLOOD RENVILLE 44.79N 95.21W
08/13/2010 RENVILLE MN LAW ENFORCEMENT
UP TO 10 INCHES OF WATER ON U.S. HIGHWAY 212 WESTERN
RENVILLE COUNTY...WATER COVERED ROADS CLOSED OR
CLOSING...MNDOT NOTIFIED.
1256 AM FLASH FLOOD BROWNTON 44.73N 94.35W
08/13/2010 MCLEOD MN TRAINED SPOTTER
STREET FLOODING.
0125 AM HAIL 5 ENE LAKE CRYSTAL 44.12N 94.13W
08/13/2010 M0.75 INCH BLUE EARTH MN LAW ENFORCEMENT
0143 AM FLASH FLOOD NORWOOD/YOUNG AMERICA 44.78N 93.92W
08/13/2010 CARVER MN FIRE DEPT/RESCUE
12 TO 18 INCHES OF WATER FLOODING STREETS.
0146 AM FLASH FLOOD COLOGNE 44.77N 93.79W
08/13/2010 CARVER MN TRAINED SPOTTER
WATER FLOODING STREETS TO CURB HEIGHT.
0200 AM TSTM WND DMG NORWOOD/YOUNG AMERICA 44.78N 93.92W
08/13/2010 CARVER MN TRAINED SPOTTER
3 TO 4 INCH BRANCHES DOWN.
0215 AM FLASH FLOOD CHASKA 44.82N 93.61W
08/13/2010 CARVER MN LAW ENFORCEMENT
4 FEET OF WATER FLOWING OVER INTERSECTION.
0220 AM TSTM WND DMG CARVER 44.76N 93.63W
08/13/2010 CARVER MN FIRE DEPT/RESCUE
12 TO 18 INCH DIAMETER TREE DOWN.
0227 AM FLASH FLOOD CARVER 44.76N 93.63W
08/13/2010 CARVER MN LAW ENFORCEMENT
MOST OF THE CITY STREETS HAVE 8 INCHES OF WATER COVERING.
0230 AM TSTM WND DMG 3 W ELLENDALE 43.87N 93.36W
08/13/2010 STEELE MN TRAINED SPOTTER
ROOF OFF A GRAINERY...LARGE TREE DOWN.
0244 AM HAIL MORRISTOWN 44.22N 93.44W
08/13/2010 E0.50 INCH RICE MN TRAINED SPOTTER
0244 AM FLASH FLOOD MINNETONKA 44.91N 93.50W
08/13/2010 HENNEPIN MN LAW ENFORCEMENT
12 INCHES WATER COVERING HIGHWAY 7.
0245 AM TSTM WND GST LAKEVILLE 44.68N 93.24W
08/13/2010 E60.00 MPH DAKOTA MN TRAINED SPOTTER
0255 AM FLASH FLOOD BELLE PLAINE 44.62N 93.76W
08/13/2010 SCOTT MN EMERGENCY MNGR
STREET FLOODING.
0257 AM TSTM WND GST 9 WNW FARIBAULT 44.34N 93.44W
08/13/2010 M73.00 MPH RICE MN TRAINED SPOTTER
TIME ESTIMATED WITH RADAR.
0257 AM TSTM WND DMG 9 WNW FARIBAULT 44.34N 93.44W
08/13/2010 RICE MN TRAINED SPOTTER
12 TO 15 INCH BRANCHES DOWN...TIME ESTIMATED WITH RADAR.
0322 AM FLASH FLOOD FARIBAULT 44.30N 93.27W
08/13/2010 RICE MN TRAINED SPOTTER
STREET FLOODING...CAR STALLED IN WATER IN TOWN.
0325 AM TSTM WND DMG FARMINGTON 44.66N 93.18W
08/13/2010 DAKOTA MN TRAINED SPOTTER
WINDOWS BLOWN OUT.
0330 AM FLASH FLOOD APPLE VALLEY 44.75N 93.20W
08/13/2010 DAKOTA MN TRAINED SPOTTER
STREET FLOODING UP TO CAR DOORS.
0335 AM FLASH FLOOD NNE FARIBAULT 44.30N 93.27W
08/13/2010 RICE MN TRAINED SPOTTER
STREET FLOODING.
0335 AM TSTM WND DMG 5 ESE LAKEVILLE 44.64N 93.16W
08/13/2010 DAKOTA MN TRAINED SPOTTER
RESIDENTIAL HOMES DAMAGED...ROOFS OFF...NEAR LAKEVILLE
FARMINGTON LINE...TIME ESTIMATED.
0424 AM HAIL LESTER PRAIRIE 44.88N 94.04W
08/13/2010 M1.50 INCH MCLEOD MN TRAINED SPOTTER
0545 AM HAIL 6 SW STARBUCK 45.56N 95.63W
08/13/2010 E0.75 INCH POPE MN TRAINED SPOTTER
0620 AM HAIL 4 WNW BROOTEN 45.51N 95.20W
08/13/2010 M0.88 INCH POPE MN TRAINED SPOTTER
0625 AM HAIL 4 NNE GILCHRIST 45.51N 95.30W
08/13/2010 M1.00 INCH POPE MN TRAINED SPOTTER
0629 AM HAIL BROOTEN 45.50N 95.12W
08/13/2010 E0.75 INCH STEARNS MN TRAINED SPOTTER
0636 AM TSTM WND GST GEORGEVILLE 45.44N 94.94W
08/13/2010 M48.00 MPH STEARNS MN MESONET
MNDOT ROAD SENSOR
0800 AM HEAVY RAIN 3 WSW MARYSTOWN 44.70N 93.59W
08/13/2010 E3.90 INCH SCOTT MN TRAINED SPOTTER
0800 AM HEAVY RAIN 11 SW LITCHFIELD 45.02N 94.71W
08/13/2010 M2.25 INCH MEEKER MN TRAINED SPOTTER
&&
CARLYONLocal storm report, Aug 13, 8:20 AM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
820 AM CDT FRI AUG 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0818 AM HEAVY RAIN NERSTRAND 44.34N 93.06W
08/13/2010 M4.50 INCH RICE MN BROADCAST MEDIA
0818 AM HEAVY RAIN DENNISON 44.40N 93.03W
08/13/2010 M3.50 INCH GOODHUE MN TRAINED SPOTTER
0818 AM HEAVY RAIN FARIBAULT 44.30N 93.27W
08/13/2010 M3.00 INCH RICE MN TRAINED SPOTTER
&&
TRHLocal storm report, Aug 13, 9:29 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
929 AM CDT FRI AUG 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM HEAVY RAIN BURNSVILLE 44.76N 93.28W
08/13/2010 M3.30 INCH DAKOTA MN TRAINED SPOTTER
&&
MKMLocal storm report, Aug 13, 9:39 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
939 AM CDT FRI AUG 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM HEAVY RAIN CLARA CITY 44.96N 95.37W
08/13/2010 E4.00 INCH CHIPPEWA MN EMERGENCY MNGR
&&
MKMThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 12, 8:44 PM CDT | Severe Thunderstorm Warning | MPX | Polk | 46 min |
| Aug 12, 10:06 PM CDT | Severe Thunderstorm Warning | MPX | Barron, Polk | 54 min |
| Aug 12, 10:50 PM CDT | Special Weather Statement | MPX | Rusk | 55 min |
| Aug 12, 11:57 PM CDT | Special Weather Statement | MPX | Rusk | 63 min |
| Aug 13, 3:30 AM CDT | Flash Flood Warning | MPX | Pepin, Pierce, Saint Croix | 3 hr |
| Aug 13, 3:41 AM CDT | Severe Thunderstorm Warning | MPX | Pepin, Pierce, Saint Croix | 64 min |
| Aug 13, 4:33 AM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Dunn, Eau Claire, Pepin | 57 min |
| Aug 13, 4:38 AM CDT | Severe Thunderstorm Warning | MPX | Pepin, Pierce, Saint Croix | 67 min |
| Aug 13, 4:54 AM CDT | Flash Flood Warning | MPX | Dunn, Eau Claire, Pepin | 3 hr |
| Aug 13, 5:54 AM CDT | Severe Thunderstorm Warning | MPX | Dunn, Eau Claire, Pepin | 66 min |
| Aug 13, 4:31 PM CDT | Special Weather Statement | MPX | Saint Croix | 29 min |
| Aug 13, 4:50 PM CDT | Severe Thunderstorm Warning | MPX | Barron, Dunn, Polk, Saint Croix | 55 min |
| Aug 13, 5:36 PM CDT | Severe Thunderstorm Warning | MPX | Polk, Saint Croix | 54 min |
| Aug 13, 6:52 PM CDT | Special Weather Statement | MPX | Barron, Dunn, Pierce, Rusk, Saint Croix | 53 min |
Nearby
River Flood Warnings in Wisconsin, 2010Every river flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.